bannednutritionnapsgear

On TRT but hardly feeling UGL test VS legit test

wassers

New member
Member
Hi Dylan



I’m a huge fan or your YouTube channel.

I’ve literally watched every one of your videos and watch every new one that comes out straight away.

You really know your shit and I love your safety first and foremost approach to taking compounds your 100% sending then right message to people out there your really doing a great thing and helping a lot of people.



With that said, I have a problem with a range of questions as a result.



I’ve been on legit prescription test for around 18 months now as bloods came back showing low T free T around 300.

But since the shortage in Australia and finding out Sustanon 250 is triple the price of the price of Enanthate, I've been forced to go UGL to keep costs down.

So I've been using UGL gear from various different sponsors online.



But I just don’t feel the same as I did before, not even close.



Been running 1ml of test every 10 days as per my usual script. But I've tried every 8 days, 7 days, hell i even ran every 4 days in an attempt to "feel it".

Bloods have showed fairly good levels of free t around 1000-1200. E2 showing around 90-110.

The trouble is, even with good stable levels, I cant feel F**k all!

Some days I occasionally get pumped and horny as F**k and other days (sometimes even weeks) I feel absolutely nothing at all as if I didn’t even pin anything. Even if I workout or don't. it doesn’t seem to make a difference for the most part.



The question is, why?

Shouldn't I feel "ON" all the time like I was when I was doing legit gear and even the legit Sustanon before I went UGL? I can't figure it out....



The only thing I think it could be is not staying with 1 product for a long amount of time. I keep buying different products from different suppliers and bouncing between vials to try and find which one works best and trying to chase that pump only to find out that nothing is really giving me that consistently.



Do I need to stick to a single product for a decent amount of time for it to "kick in" or what?

Does the body get used to a single batch and with changing vials do you have to wait for it to "kick in" all over again?

Am I not taking enough of it? Am I not taking it consistently enough?

Has my body just gotten used to it, being on it continuously for 18 months all year round?

Is my E2 too high therefore lowering the effects?

Is this just a massive inconsistency issue or do I need to come off for a period of time and go back on again, i.e. cycle?



I just find it bizarre that when running legit gear I was on top of the world and pumping hard at the gym gaining like a mother f**ker even on a fairly low TRT dose at 250 mg, 10 days.

The UGL stuff just does not compare whatsoever even at literally double the dose, yeah it makes me feel normal and functioning no worries. But there is no pumps or gains in the gym I feel like I’m just treading water at best.

Its as if the UGL test isn’t as bio identical or bio available to my body or something.



Unless my androgen receptors are fully saturated or desensitized or something could that be anything to do with it?

Or have I reached my limits at that dosage and now have to up my dosage to up my gains now seeing as Ive done that for 18 months?



I want to make gains for the next 6 weeks for a holiday so maybe ill run 1ml every 4 days and see what happens. If nothing happens should I let it slide past 14 days till I’m at 0 or close to it then pin and see what happens?



What is happening here? And what should I do?




Cheers from Australia.
 

DylanGemelli

Founding Member
Super Moderator
you need to find a good source and stick with it instead of hopping around from source to source... having estrogen that is double the highest point it should be at is clearly an issue man... thats beyond obvious... you are fucking around TOO MUCH... find ONE SOURCE, run it CONSISTENTLY and control your estrogen... its not difficult man... i dont get into sources... not my thing and i want nothing to do with so thats on your end to find that but you are causing this jumping here, there and everywhere...
 
Top